# SDR MALA040393

- Difficulty date: April 29, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 13,037 hours, 14,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY PN 3301-51 SN/1331 REPORTEDLY DO NOT HOLD CHARGE.  REPLACED BATTERY ASSEMBLY 3301-31 AND UNIT PASSED CMM CHECKS ON 5/6/04.  REFER TO IN HOUSE WO NR 367478 FOR ADDITIONAL DETAIL.
